# SDR SIMA200725608

- Difficulty date: September 1, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 18,475 hours, 22,935 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253721493
- Condition: Corroded
- Location: Bs 258
- Part time: 18,475 hours, 22,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, THE GALLEY FLOOR FRAME AT STA 258 WAS FOUND CORRODED.  REPAIRED CORRODED AREA IAW SAAB SRM 53-70-30 AND SRM 51-40-21.  AIRCRAFT RETURNED TO SERVICE.
